Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 81, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 31, 2012, 6:37 PM CDT for 6 counties in Alabama. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2012, 6:37 PM CDT (23:37 UTC)
- Expired
- Mar 31, 2012, 7:15 PM CDT
- In force
- 38 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Calhoun County, AL, Clay County, AL, Cleburne County, AL, Randolph County, AL, St. Clair County, AL, Talladega County, AL
The radar
The Birmingham radar (KBMX), 83 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 7:14 PM CDT | TSTM WND DMG | 1 Sse Talladega, AL | A FEW TREES AND POWER LINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 5:04 PM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.6 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1095 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 580 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
847
WUUS54 KBMX 312337
SVRBMX
ALC015-027-029-111-115-121-010015-
/O.NEW.KBMX.SV.W.0081.120331T2337Z-120401T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
637 PM CDT SAT MAR 31 2012
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CALHOUN COUNTY IN EAST CENTRAL ALABAMA...
NORTHERN CLAY COUNTY IN EAST CENTRAL ALABAMA...
CLEBURNE COUNTY IN EAST CENTRAL ALABAMA...
NORTHERN RANDOLPH COUNTY IN EAST CENTRAL ALABAMA...
ST. CLAIR COUNTY IN ALABAMA...
NORTHERN TALLADEGA COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 715 PM CDT
* AT 634 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF JACKSONVILLE TO
BYNUM TO 5 MILES NORTHEAST OF SPRINGVILLE...AND MOVING SOUTH AT 40
MPH.
* LOCATIONS IMPACTED INCLUDE...
WEST END-COBB TOWN...COBB TOWN...ANNISTON...OXFORD...HEFLIN...
ODENVILLE...PELL CITY AND TALLADEGA.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 152 THROUGH 205...
INTERSTATE 59 EXIT NUMBER 156...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3319 8588 3338 8635 3382 8647 3382 8643
3387 8637 3374 8598 3386 8547 3336 8535
TIME...MOT...LOC 2337Z 351DEG 34KT 3373 8563 3364 8596
3379 8640
$$
GRANTHAM2 follow-up statements
955
WWUS54 KBMX 312353
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
653 PM CDT SAT MAR 31 2012
ALC015-027-029-111-115-121-010015-
/O.CON.KBMX.SV.W.0081.000000T0000Z-120401T0015Z/
CALHOUN AL-CLAY AL-CLEBURNE AL-RANDOLPH AL-ST. CLAIR AL-TALLADEGA AL-
653 PM CDT SAT MAR 31 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
TALLADEGA...ST. CLAIR...NORTHERN RANDOLPH...CLEBURNE...NORTHERN CLAY
AND SOUTHERN CALHOUN COUNTIES UNTIL 715 PM CDT...
AT 651 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM EDWARDSVILLE TO HOBSON CITY TO
ODENVILLE...MOVING SOUTH AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
OXFORD...ODENVILLE...HEFLIN...PELL CITY...TALLADEGA...LINEVILLE...
ASHLAND...ANNISTON METRO AIRPORT...BYNUM AND EDWARDSVILLE.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 152 THROUGH 205...
INTERSTATE 59 EXIT NUMBER 156...
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3319 8588 3338 8635 3382 8647 3382 8643
3387 8637 3374 8598 3386 8547 3336 8535
TIME...MOT...LOC 2353Z 351DEG 34KT 3376 8550 3360 8585
3373 8637
$$
GRANTHAM002
WWUS54 KBMX 010003 RRA
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
703 PM CDT SAT MAR 31 2012
ALC015-027-029-111-115-121-010015-
/O.CON.KBMX.SV.W.0081.000000T0000Z-120401T0015Z/
CALHOUN AL-CLAY AL-CLEBURNE AL-RANDOLPH AL-ST. CLAIR AL-TALLADEGA AL-
703 PM CDT SAT MAR 31 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
TALLADEGA...ST. CLAIR...NORTHERN RANDOLPH...SOUTHERN CLEBURNE...
NORTHERN CLAY AND SOUTHERN CALHOUN COUNTIES UNTIL 715 PM CDT...
AT 658 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM EDWARDSVILLE TO ANNISTON METRO
AIRPORT TO ODENVILLE...MOVING SOUTH AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
PELL CITY...TALLADEGA...LINEVILLE...ASHLAND...MOUNT CHEAHA...COOSA
ISLAND...WALDO...BARFIELD...ALPINE BAY RESORT AND FOSTERS CROSS
ROADS.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 152 THROUGH 205...
INTERSTATE 59 EXIT NUMBER 156...
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3319 8588 3338 8635 3368 8643 3378 8643
3384 8637 3367 8588 3376 8545 3336 8535
TIME...MOT...LOC 0003Z 351DEG 34KT 3366 8548 3350 8583
3363 8635
$$
GRANTHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 3:08 PM CDT, 3 hours 29 minutes earlier.
Area forecast discussion, Mar 31, 3:08 PM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 308 PM CDT SAT MAR 31 2012 .SHORT TERM...TONIGHT THROUGH TUESDAY. AN UPPER LEVEL TROF AXIS (COLD POCKET) WILL PASS THROUGH NORTHERN ALABAMA AND GEORGIA THIS EVENING. SCATTERED STRONG TO SEVERE STORMS WILL CONTINUE TO TRACK SOUTHEAST THROUGH THE EARLY EVENING HOURS AND AFFECT MAINLY AREAS NORTH OF I-20...WITH LARGE HAIL BEING THE PRIMARY THREAT. FOG WILL ONCE AGAIN AN ISSUE LATER TONIGHT AND THROUGH EARLY SUNDAY MORNING. THE LOWEST VISIBILITIES WILL LIKELY BE ACROSS EAST ALABAMA WHERE TEMPERATURES ARE FORECAST TO FALL SLIGHTLY BELOW THE AFTERNOON SURFACE DEWPOINTS...CONSIDERED THE CROSSOVER TEMPERATURE. THE UPPER RIDGE BUILDS EASTWARD INTO THE SOUTHEAST STATES SUNDAY AND MONDAY AHEAD OF A DIGGING UPPER TROF OVER THE SOUTHWEST STATES. THIS WILL RESULT IN VERY WARM AFTERNOON TEMPERATURES WITH HIGHS ONCE AGAIN FLIRTING WITH RECORD VALUES. RECORD HIGHS FOR THE MAIN CLIMATE SITES ARE LISTED BELOW. A FEW OF THE MODELS CONTINUE TO SHOW ISOLATED STORMS ACROSS CENTRAL ALABAMA ON SUNDAY. THE MID LEVEL LAPSE RATES ARE NOT AS FAVORABLE ON SUNDAY DUE TO WARMING TEMPERATURES ALOFT...BUT THERE IS LITTLE OR NO CAP...SO AN ISOLATED SEVERE STORM POSSIBLE IN THE AFTERNOON. REMOVED THUNDERSTORMS FOR MONDAY AS TEMPERATURES WARM ENOUGH ALOFT TO PRODUCE A CAPPING INVERSION. .LONG TERM...WEDNESDAY THROUGH SATURDAY. THE CUT-OFF LOW WILL CONTINUE TO TRACK EAST NORTHEAST AND BRING INCREASING CHANCES OF RAIN TO ALABAMA BY WEDNESDAY. THE MODELS NORMALLY HAVE A DIFFICULT TIME WITH THE PROGRESSION OF THESE SYSTEMS AND FORECAST CONFIDENCE REMAINS LOW REGARDING AREAL COVERAGE OF RAIN FOR GIVEN DAY. THE ECMWF MODEL MAINTAINS THE STRENGTH OF THE UPPER LOW WHILE THE GFS WEAKENS THE LOW AND OPENS IT UP INTO A TROF. BOTH SOLUTIONS MAINTAIN SOME RISK OF PRECIPITATION THROUGH FRIDAY...AND NO BIG VARIATIONS IN POPS FROM ONE DAY TO THE NEXT. THE REM ANTS OF THE UPPER LOW SHOULD BE EAST OF AREA BY SATURDAY AND KEPT RAIN OUT OF THE FORECAST. 58/ROSE && .AVIATION... 18Z TAF DISCUSSION. THE MORNING BATCH OF SHOWERS AND THUNDERSTORMS HAS PRETTY MUCH PUSHED OUT OF THE AREA...ALTHOUGH A FEW MORE SHOWERS ARE POPPING UP AROUND MGM AND MAY MOVE TOWARD TOI IN THE NEXT FEW HOURS. I'VE OPTED TO USE VCSH TO ACCOUNT FOR THESE -- IF ANY WERE TO HIT MGM OR TOI...THEY WOULD BE FAIRLY BRIEF AND NOT CAUSE A SIGNIFICANT/LONG DURATION OF CEILING/VISIBILITY RESTRICTIONS. BACK TO THE NORTH OF THOSE LOCATIONS...CONDITIONS ARE MUCH BETTER AND SHOULD REMAIN SO THROUGH AT LEAST SUNSET. THERE WAS AN AREA OF THUNDERSTORMS DEVELOPING IN MIDDLE TN...THAT APPEARED TO BE MOVING SOUTH. THESE STORMS COULD CONCEIVABLY REACH TCL/BHM/EET/ANB LATER THIS AFTERNOON OR THIS EVENING. MY CONFIDENCE IN THIS SCENARIO IS RATHER LOW AT THIS POINT HOWEVER...AND THERE SHOULD BE MANY HOURS OF LEAD TIME TO SEND UPDATES IF NEEDED. SINCE THE SOUTHERN TERMINALS GOT MORE RAIN LATER IN THE MORNING THIS MORNING...AND WILL HAVE MORE CLOUDS LASTING LONGER INTO THE AFTERNOON...I HIT THE OVERNIGHT CLOUDS/FOG A BIT HARDER DOWN THERE. IF THE AFOREMENTIONED AREA OF STORMS TO THE NORTH DOES MOVE THROUGH THE NORTHERN TAF LOCATIONS...THEN THEY WOULD ALSO NEED TO HAVE VISIBILITIES AND/OR CEILINGS LOWERED IN LATER FORECASTS/UPDATES. /61/ && .CLIMATE... AN UPPER LEVEL RIDGE SETS UP OVER THE AREA THIS WEEKEND AND WILL TRY TO HOLD FIRM THROUGH AT LEAST TUESDAY. WITH THIS RIDGE IN PLACE SOUTHERLY FLOW AND PLENTY OF SUN WILL ALLOW TEMPERATURES TO WARM UP QUITE A BIT...EVEN APPROACHING RECORD LEVELS. BELOW ARE THE RECORD HIGH TEMPERATURES FOR TODAY THROUGH TUESDAY. WILL ADD MORE DAYS OVER THE NEXT FEW NIGHTS IF ANY FURTHER DAYS FORECAST APPEAR TO BE NEAR RECORDS. SUNDAY APRIL 1 LOCATIONS RECORD HIGHS YEAR(S) ----------------- ------------ ----------- BIRMINGHAM 86 1974 MONTGOMERY 87 1974 TUSCALOOSA 87 1970/1978 ANNISTON 87 1974 MONDAY APRIL 2 LOCATIONS RECORD HIGHS YEAR(S) ----------------- ------------ ----------- BIRMINGHAM 85 2006 MONTGOMERY 88 2006 TUSCALOOSA 88 2006 ANNISTON 87 1978 TUESDAY APRIL 3 LOCATIONS RECORD HIGHS YEAR(S) ----------------- ------------ ----------- BIRMINGHAM 87 1999 MONTGOMERY 87 1999 TUSCALOOSA 86 1963 ANNISTON 89 1999 16 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 54 85 58 86 59 / 30 20 10 10 10 ANNISTON 56 87 60 86 60 / 30 20 10 10 10 BIRMINGHAM 62 87 63 86 63 / 20 20 10 10 10 TUSCALOOSA 60 88 60 87 61 / 20 20 10 10 10 CALERA 60 87 62 85 62 / 20 20 10 10 10 AUBURN 60 85 63 84 63 / 20 20 10 10 10 MONTGOMERY 60 88 61 87 62 / 20 20 10 10 10 TROY 58 86 60 86 60 / 20 20 10 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 31, 9:30 AM CDT, 9 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 930 AM CDT SAT MAR 31 2012 ALZ011>015-017>050-011430- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 930 AM CDT SAT MAR 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE FROM 3 PM TO 10 PM THIS AFTERNOON AND EVENING...MAINLY FOR AREAS NORTH OF US-80. THE PRIMARY THREAT FROM ANY SEVERE STORMS THAT DO DEVELOP WILL BE LARGE HAIL...WITH DAMAGING STRAIGHT LINE WINDS A SECONDARY THREAT. AREAS OF FOG MAY REDEVELOP ACROSS ALL OF CENTRAL ALABAMA OVERNIGHT...REDUCING VISIBILITIES TO ONE MILE OR LESS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE NEXT ROUND OF SEVERE THUNDERSTORMS WILL BE FROM TUESDAY AFTERNOON THROUGH WEDNESDAY NIGHT ACROSS ALL OF CENTRAL ALABAMA. THE HAZARDOUS THREATS INCLUDE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. THE STORMS WILL DEVELOP ALONG AND AHEAD OF A COLD FRONT THAT WILL PUSH ACROSS CENTRAL ALABAMA BY EARLY THURSDAY. MODELS CONTINUE TO TREND SLOWER WITH THIS SYSTEM SO THERE MAY STILL BE CHANGES AS WE APPROACH THESE DAYS. WE ARE IN THE HEART OF SEVERE WEATHER SEASON...SO PAY SPECIAL ATTENTION TO ADDITIONAL DETAILS AS WE APPROACH THESE POTENTIAL HAZARDOUS DAYS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BECOME NECESSARY THIS AFTERNOON AND EARLY NEXT WEEK. 61
In the hours before
Special weather statement, Mar 31, 5:49 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
549 PM CDT SAT MAR 31 2012
ALZ020-312315-
CHEROKEE AL-
549 PM CDT SAT MAR 31 2012
...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE COUNTY UNTIL 615 PM
CDT...
AT 543 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR SAND ROCK...OR 6 MILES NORTH OF CENTRE...MOVING
SOUTHEAST AT 30 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CENTRE...
CEDAR BLUFF...
CENTRE MUNICIPAL AIRPORT...
FORNEY...
WEISS LAKE...
&&
LAT...LON 3417 8543 3397 8540 3395 8543 3396 8549
3394 8550 3394 8552 3420 8582 3433 8567
TIME...MOT...LOC 2249Z 312DEG 28KT 3420 8566
GRANTHAMLocal storm report, Mar 31, 5:53 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
553 PM CDT SAT MAR 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 2 SE SAND ROCK 34.23N 85.74W
03/31/2012 E0.25 INCH CHEROKEE AL AMATEUR RADIO
PEA SIZED HAIL ON COUNTY ROAD 166 NEAR SAND ROCK.
&&
GRANTHAMLocal storm report, Mar 31, 6:00 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
600 PM CDT SAT MAR 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM HAIL SIPSEY 33.82N 87.09W
03/31/2012 E2.00 INCH WALKER AL TRAINED SPOTTER
&&
HBLocal storm report, Mar 31, 6:01 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
601 PM CDT SAT MAR 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM HAIL MANCHESTER 33.90N 87.25W
03/31/2012 E1.75 INCH WALKER AL TRAINED SPOTTER
GOLF BALL SIZED HAIL IN MANCHESTER
&&
KSUMRALLLocal storm report, Mar 31, 6:22 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
622 PM CDT SAT MAR 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL ALTOONA 34.03N 86.33W
03/31/2012 E1.00 INCH ETOWAH AL LAW ENFORCEMENT
QUARTER SIZED HAIL IN ALTOONA.
&&
GRANTHAMLocal storm report, Mar 31, 6:30 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
630 PM CDT SAT MAR 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM HAIL 3 N ONEONTA 33.99N 86.47W
03/31/2012 E1.00 INCH BLOUNT AL AMATEUR RADIO
QUARTER SIZED HAIL ON COUNTY ROAD 39.
&&
KSUMRALLThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 4:27 AM CDT | Special Weather Statement | BMX | Lowndes | 48 min |
| Mar 31, 5:18 AM CDT | Special Weather Statement | BMX | Montgomery | 42 min |
| Mar 31, 5:27 AM CDT | Areal Flood Advisory | BMX | Lowndes, Montgomery | 3 hr |
| Mar 31, 5:33 AM CDT | Special Weather Statement | BMX | Russell | 42 min |
| Mar 31, 5:56 AM CDT | Dense Fog Advisory | BMX | Fayette, Lamar, Marion, Walker, Winston | 3 hr |
| Mar 31, 6:11 AM CDT | Special Weather Statement | BMX | Bullock, Macon, Russell | 49 min |
| Mar 31, 6:48 AM CDT | Areal Flood Advisory | BMX | Barbour, Bullock, Macon, Pike, Russell | 117 min |
| Mar 31, 7:32 AM CDT | Flash Flood Warning | BMX | Lowndes, Montgomery | 3 hr |
| Mar 31, 4:23 PM CDT | Special Weather Statement | BMX | Winston | 37 min |
| Mar 31, 4:39 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 36 min |
| Mar 31, 4:48 PM CDT | Special Weather Statement | BMX | Walker | 27 min |
| Mar 31, 5:08 PM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 52 min |
| Mar 31, 5:32 PM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 43 min |
| Mar 31, 5:38 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Etowah | 37 min |
| Mar 31, 5:46 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 44 min |
| Mar 31, 5:49 PM CDT | Special Weather Statement | BMX | Cherokee | 26 min |
| Mar 31, 5:52 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Walker | 38 min |
| Mar 31, 6:08 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Calhoun, Etowah, St. Clair | 52 min |
| Mar 31, 6:11 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 49 min |
| Mar 31, 6:19 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 41 min |
| Mar 31, 6:35 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Walker | 40 min |
| Mar 31, 6:57 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 33 min |
| Mar 31, 6:58 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 32 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.